# SDR DALA2020122904333

- Difficulty date: December 28, 2020
- Submitted: December 30, 2020
- Operation: Air carrier
- Aircraft: N333NW
- Make and model: Airbus A320-211
- Aircraft serial: 329
- Aircraft time: 83,744 hours, 38,867 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1L DOOR ASSIST BOTTLE LOW.  CORRECTIVE ACTION: SERVICED PER A320 AMM 52-10-00. SAFETY PIN REMOVED RII.  REQUIRED RII INSPECTION ITEM COMPLETED.
